# SDR SWAA2023121330197

- Difficulty date: December 10, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 37,032 hours, 17,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LAV WALL FWD ENTRY DOOR BROKEN<[01] R & R EMERGENCY EXIT SIGN ASSEMBLY ON FWD LAV WALL ENTRY DOOR PER AMM 33-51-01. OPS CHECK GOOD.
